# SDR YENA2024041100508

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,425 hours, 503 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 10234482
- Part serial: LSGCAY9099
- Condition: Failed
- Location: Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ENG 1 MIN0R FAULT ECAM MESSAGE COMES ON AND OFF AT RANDOM ( MINOR FAULT CAUTIONS ON ECAM EWD ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
